Facebook Pixel
EmpowHER Guest

delayed period after emergency contraception

By Anonymous September 28, 2015 - 9:13am
Rate This

Had sex using s condom on the 12th of August which was 7days after my period. still took postinor 2 just after that to be sure. had some dark brown discharge after that and saw my period like 7days after. but my next period is being delayed. should i be afraid

Add a Comment2 Comments

EmpowHER Guest

Thank you for the response. I have not had sex again. Cant even try that cos i am really worried. My period was supposed to have been on the 2nd of September but i guess because of the Postinor 2 it came earlier and so had my period late August. I can not even remember the date now but sometime late August. So i reckon I ought to have commenced my period for September by now since my cycle is usually 25 to 28 days. I have had cramps and similar period commencement feelings but nothing except for mucus discharge. dont know what that means

September 29, 2015 - 4:05am

Hello Anonymous,

You should only be worried if you have had unprotected intercourse since your last period.

Some women will start their next period earlier or later than normal after taking the pill. Generally, the next monthly period is not off by more than five days.

When you had what your are calling your period, was that when your period for August was due?

How late is your period for September?


September 28, 2015 - 9:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.